Join the 'Yasmin' group to help and get support from people like you.
We found 372 questions associated with the 'Yasmin' topic.
Its my first day of period and I want to stopped bleeding ,if I start using yasmin now will it help?
Posted 28 Feb 2014 • 4 answers
I'm on my first month of yasmin pill and I'm on my 7 days off, this is actually the 7th day now and I've still no period.. I'm supposed to go back to taking it tomorrow for 21 ...
Posted 2 Dec 2012 • 2 answers
If I have sex without a condom, am I at risk of pregnancy having taken all of the active pills?
Posted 24 Jan 2013 • 2 answers
... when is my period coming?
Posted 28 Mar 2012 • 4 answers
1. I understand that i will exprience spotting to light bleeding for the first couple of months. But will these be for the entire month? Until my body adjusts? 2. Yasmin is a 21 day pack. Should i ...
Posted 12 Apr 2013 • 1 answer
I have been using birth control Yasmin 21 for some months, and just started new pack. I realized I started earlier one day. Means I only had 6 days pills off (Placebo period) instead of 7 as it ...
Posted 13 Jan 2014 • 2 answers
My OB is switching me to Natazia and I used to be on Yaz/Yasmin to help my PMDD. I'm worried that it won't be a help considering that I don't see a review about it.
Posted 20 Oct 2015 • 0 answers
My skin has gotten at least twice as bad worse since starting Yasmin. Should I be patient and give it a few more months or change pills? Have been previously on dianette and my skin was amazing, but ...
Posted 31 Oct 2015 • 1 answer
Hi I've just started the pill Yasmin I'm about 11days into my pack and so far experiencing some side
... effects ( tender breast, mood swings, I'm very irritable and snappy, feeling angry, lack of sex drive , tiredness) I literally feel lost!! I've changed into a different person are these ...
Posted 23 Oct 2015 • 1 answer
Okay so basically, I was on the yasmin pill for ages, once one pack ended I started the next pack(I had no breaks, I have low b12 so my doctor advised me to) I got my period on the 26th of September ...
Posted 26 Oct 2015 • 0 answers